# SDR MASA20210405138

- Difficulty date: March 23, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 39,612 hours, 31,944 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Canister
- Part number: CC670129421
- Condition: Cracked
- Location: Rt Mn Fuel Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CANISTER, WELDED NO. 3 IN STA. WS148 AT THE RIGHT MAIN FUEL TANK CANISTER, WELDED NO. 3 IN STA WS 148 AT THE RIGHT MAIN FUEL TANK WAS REPAIRED PER REO 670-57-42-577 REV.
